# SDR CALA2024050801398

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122329
- Condition: Not Reported
- Location: Bs 1562 S33l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- REMOVE / INSTALL BULK CARGO COMPT STA 1562 BTW STR 33L AND STR 33R FRAME WEB, LOWER CHORD, SHEAR TIE & SPLICE FOR ACCESS.  STA 1562 BETWEEN STR 32L AND STR 32R FRAME WO.3128962 SEQ. 5.1349 AND WO.3168714 SEQ.5.1411 FOR DETAIL WEB, LOWER CHORD, SHEAR TIE AND SPLICE INSTALLED AS PER  EC/RA 5360-01801 PART 1 REV ORIG. ATTACH FORM 44-0008 ITEM 1 TO ITEM 25 ACCOMPLISHED.
